Complexity of dissociation set problems in some heriditary classes of graphs

Y. Orlovich Valery Gordon Frank Werner 1 Alexandre Dolgui 2 Gerd Finke 3
2 Laboratoire en Sciences et Technologies de l'Information
Division for Indl Engineering and Computer Sciences
3 G-SCOP_ROSP - ROSP
G-SCOP - Laboratoire des sciences pour la conception, l'optimisation et la production
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00617116
Contributor : Nadia Brauner <>
Submitted on : Friday, August 26, 2011 - 10:47:37 AM
Last modification on : Thursday, February 7, 2019 - 3:48:42 PM

Identifiers

  • HAL Id : hal-00617116, version 1

Citation

Y. Orlovich, Valery Gordon, Frank Werner, Alexandre Dolgui, Gerd Finke. Complexity of dissociation set problems in some heriditary classes of graphs. DOCLADY of the National Academy of Sciences of Belarus, 2009, 53 (3), pp.16-20. ⟨hal-00617116⟩

Share

Metrics

Record views

239